# SDR DALA2019030701633

- Difficulty date: November 20, 2014
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 121,089 hours, 17,054 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RIGHT LOWER INSPAR SKIN RIB 31 STR L-9.5 CRACKS C/W ER/A 530845-14. (LP 1713342)
